Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions
HTML articles powered by AMS MathViewer

by Alois Schett PDF
Math. Comp. 30 (1976), 143-147 Request permission

Corrigendum: Math. Comp. 31 (1977), 330.
Corrigendum: Math. Comp. 31 (1977), 330.


Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions and tables for the first fifteen leading terms are given. Relations of these coefficients with the randomization distributions are shown.
  • Milton Abramowitz and Irene A. Stegun, Handbook of mathematical functions with formulas, graphs, and mathematical tables, National Bureau of Standards Applied Mathematics Series, No. 55, U. S. Government Printing Office, Washington, D.C., 1964. For sale by the Superintendent of Documents. MR 0167642
  • Paul F. Byrd and Morris D. Friedman, Handbook of elliptic integrals for engineers and scientists, Die Grundlehren der mathematischen Wissenschaften, Band 67, Springer-Verlag, New York-Heidelberg, 1971. Second edition, revised. MR 0277773
  • F. N. David, M. G. Kendall, and D. E. Barton, Symmetric function and allied tables, Cambridge University Press, Cambridge, England, 1966. MR 0202226
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D20, 33-00
  • Retrieve articles in all journals with MSC: 65D20, 33-00
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Math. Comp. 30 (1976), 143-147
  • MSC: Primary 65D20; Secondary 33-00
  • DOI:
  • MathSciNet review: 0391477